# SDR P5CA2018030600046

- Difficulty date: March 5, 2018
- Submitted: March 6, 2018
- Operation: Air carrier
- Aircraft: N647GT
- Make and model: Boeing 767306
- Aircraft serial: 27611
- Aircraft time: 79,136 hours, 20,106 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Message
- Condition: Illuminated
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FWD CARGO BACKUP EICAS MESSAGE AFTER TAKE OFF.  COMPLETED QRH NON NORMAL CHECKLIST.  FIM 21-61 FAULT TREE 812 FOLLOWED.   AUX ZONE CONT UNIT, NO FAULTS SHOWN AND BITE TEST PASSED.  RESET GOOD.  NO RECENT HISTORY.
